Home / TV / CBS Announces Midseason Schedule, Previews for ‘Golden Boy’

CBS Announces Midseason Schedule, Previews for ‘Golden Boy’

"CSI: NY" gets February season finale

CBS will give the new drama "Golden Boy" two preview airings during the time slot for "Vegas" before moving it to Friday nights, the network said Thursday in announcing its new midseason schedule.

CBS"Golden Boy," which chronicles the rise of New York City's youngest police commissioner (Theo James, on the left in the picture) will air at 10 p.m. on Tuesday, Feb. 26 and Tuesday, March 5. It will then move to its normal 9 p.m. Friday slot on March 8. 

"Vegas" will return to its Tuesday time slot on March 12.

"CSI: NY," meanwhile, will air its season finale on Friday, Feb. 22 at 9 p.m, and "Rules of Engagement" will return for its seventh season premiere on Monday, Feb. 4. It will take over the time slot previously held by the canceled "Partners."

The spring cycle of "Survivor" will premiere on Wednesday, Feb. 13 at 8 p.m., while the spring cycle of "The Amazing Race" will premiere Sunday, Feb. 17, at 8 p.m.

CBS is, as usual, the top network in total viewers this season. NBC leads in the key 18-49 demographic, but is expected to lose ground when CBS airs the Super Bowl in February and "American Idol" returns to Fox.

Here is the midseason schedule, as provided by CBS:

CBS Monday, Effective Feb. 4

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              RULES OF ENGAGEMENT (7th Season Premiere)

9:00-9:30 PM              2 BROKE GIRLS

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          HAWAII FIVE-0

CBS Wednesday, Effective Feb. 13

8:00-9:00 PM              SURVIVOR (26th Edition premiere)

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective Feb. 17

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE (22nd Edition Premiere)

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          THE MENTALIST

CBS Tuesday, Feb. 26

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          GOLDEN BOY (Special Preview)

CBS Tuesday, March 5

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          GOLDEN BOY (Special Preview)

CBS Friday, Effective March 8

8:00-9:00 PM              UNDERCOVER BOSS

9:00-10:00 PM            GOLDEN BOY (Time Period Premiere)

10:00-11:00 PM          BLUE BLOODS